# SDR IPXA09155163

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 5,656 hours, 3,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR BULK CARGO FLOOR PANEL 161 DF HAS CRUSHED CORE AT EDGE OF PANEL IN 2 PLACES AND UPPER SKIN IS CRACKED.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C APPX D.
